# SDR CALA2024050801404

- Difficulty date: April 30, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T25161
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BHD CHORD INSPECTION (1EA) CRACK FOUND RUNNING AT 9 O''CLOCK POSITION THROUGH THICKNESS IN DEPTH ON FWD OUTER CHORD FROM O/B.  REPAIRED AS PER EC/RA 5380-01390 REV A PART 1. INTERIM REPAIR AND REFER EA 5300-01600 REV.A OP 002 CR.3058156 SEQ. 1.1697 FOR WORK DETAILS.
